# SDR SWIA2020060950973

- Difficulty date: April 30, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SECTION OF STRINGER ATTACHED TO AFT PRESSURE BULKHEAD FS 621.00 THAT SPANS FROM THE AFT CARGO DOOR AFT TRACK OTBD TO FS 621.00, FOUND GOUGED/BENT FROM PROBABLE PREVIOUS MECHANICAL CONTACT WITH AFT CARGO DOOR AFT LOCK BOLT.  (C-CHECK) RO 4/27/2020 REMOVED GOUGE/BENT DAMAGE TO ANGLE ATTACHED TO AFT PRESSURE BULKHEAD AT FS621.00 WL 120.43, LBL39 REF SRM. COMPLIED WITH ALL STEPS OF REO. SEE CONTINUE CARD FOR DETAILS.
